A man in his 60s presented with a 3-month history of intertrigo involving his groin that he had been treating with a combination of clotrimazole cream, 1%, and hydrocortisone cream, 1%. His intertrigo improved, but he then developed bright red, burning and painful nodules around his scrotum (Figure 1). His medical history included prostate cancer, hypertension, anxiety disorder, hyperlipidemia, gastroesophageal reflux disease, and diverticulosis. His medications included omeprazole, alprazolam, amlodipine besylate, atenolol, simvastatin, and valsartan. On physical examination, there were 2 symmetrical solitary erythematous nodules in the right and left inguinal folds adjacent to the scrotum.
Vence L, Malone JC. Erythematous, Burning and Painful Scrotal Nodules. JAMA Dermatol. 2017;153(12):1315–1316. doi:https://doi.org/10.1001/jamadermatol.2017.2560
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: